# SDR 03FDEA01873

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO FRAME IS DENTED AT STA 660 STR 22L.  FWD LOWER CARGO FRAME IS DENTED AT STR 22L AT BS 660.  FOUND TO BE OUT OF LIMITS   PER SRM5 3-10-1. REPAIRED DAMAGE FRAME PER SRM 51-40-3.
